Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
CarrieLee

Question about taking tetracycline

Recommended Posts

I have been on tetracycline 250 mg twice a day for about 2 weeks now and started Dan's Regimen about a week ago. Should I drop the tetracycline and just stick to the regimen? Any suggestions will be greatly appreciated. :) I'm just wondering if I am over medicating myself. I know side effects of both are drying of the skin.

I've never had great skin but it has been awful since I got the Mirena IUD. Tempted to get that dang thing yanked out as well. :confused:

Edited by Carleenor

Share this post


Link to post
Share on other sites

take the tetracycline! i had excellent results on this many years ago. it was the only anti biotic that had any effect. And my skin was clear for 2 years, but then i became immune to it and the acne came back. But this stuff was amazing it started working straight away!

Topicals are not the answer only a fix for while you are using them, so you ideally need a combination of ways to tackle this - anti biotics / hormone control / diet etc

Share this post


Link to post
Share on other sites

Yes ma'am!!!! Lol! I just don't want to be dependent on medications really and I am kind of curious to see if Dan's Regimen will work by itself on me. I might just keep taking it and let my face get used to both and slowly wean myself off of the tetracycline? Wish me luck!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×